Home 9 Volume 9 Trigonometric and hyperbolic Poincare, Sobolev and Hilbert-Pachpatte type inequalities
Open AccessArticle
Trigonometric and hyperbolic Poincare, Sobolev and Hilbert-Pachpatte type inequalities

Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, U.S.A.

* Corresponding Author
Annals of Communications in Mathematics 2023
, 6 (3),
191-198.
https://doi.org/10.62072/acm.2023.060304
Received: 31 August 2023 |
Accepted: 21 October 2023 |
Published: 31 October 2023

Abstract
In this article based on trigonometric and hyperbolic type Taylor formulae we establish Poincare, Sobolev and Hilbert-Pachpatte type inequalities of different kinds specific and general.

Keywords

Cite This Article

George A. Anastassiou.
Trigonometric and hyperbolic Poincare, Sobolev and Hilbert-Pachpatte type inequalities.

Annals of Communications in Mathematics,

2023,
6 (3):
191-198.
https://doi.org/10.62072/acm.2023.060304
References

[1] Ali Hasan Ali and Zsolt Pales. Taylor-type expansions in terms of exponential polynomials, Mathematical ´ Inequalities & Applications, 25(4) (2022), 1123-1141.
[2] George A Anastassiou. Advanced Inequalities, World Scientific, Singapore, New York, 2011.

  • Creative Commons License
  • Copyright (c) 2023 by the Author(s). Licensee Techno Sky Publications. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).

    0 Comments

    Submit a Comment

    Your email address will not be published. Required fields are marked *

    Preview PDF

    XML File

    Loading

    Share